# SDR SRAA69607

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4299
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 5223206004
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 9001 OUT OF YIP, CO-PILOTS GYRO FLAG CAME IN VIEW, ACCOMPLISHED AIR TURN BACK TO YIP WITHOUT INCIDENT.  FOUND CO-PILOTS ADI FAILED, REMOVED AND REPLACED NR 2 ADI, SYSTEM OPS CHECKED GOOD PER MM CH 34.  (M)
